| Model Number |
CQ2015A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.Lens was returned in vial, in liquid.Visual inspection found optic torn.Lens returned in two pieces.No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that on (b)(6) 2019 a cq2015a, +21.0 diopter, intraocular lens "crack was noticed during insertion".There was patient contact (lens touched the eye) with no patient injury.The lens was removed and a back-up lens implanted within the same surgery, on (b)(6) 2019.Cause of the event is reported as injector failure.